# SDR ASMF200608022

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 13,185 hours, 8,936 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heating Element
- Condition: Failed
- Location: Pitot Head
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (AUX PITOT HEAT) LIGHT TURNED ON. LIGHT WAS DEFERRED IAW MEL 30-5, CATEGORY (B) AND RVSM WAS MODIFIED WITH A NEW FLIGHT PLAN AT 270 FEET. DURING TRANSIT CHECK, THE AUXILIARY PITOT HEAT WAS REPLACED IAW FIM 30-31, TASK 801, TESTED CORRECT.
